Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Harris Hancock
Title: Development of the Minkowski Geometry of Numbers
Additional book information: (Published with the aid of the Charles Phelps Taft Memorial Fund and of two Friends.) New York, Macmillan, 1939. 24+839 pp. $12.00.

Review Information:

Reviewer: Richard Brauer
Journal: Bull. Amer. Math. Soc. 48 (1942), 651-653
American Mathematical Society